# SDR CALA2025021902369

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 93,077 hours, 11,089 cycles
- Engine: Pwa PW4090
- Engine time: 94,526 hours, 12,550 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1  DURING ETOPS PDSC IN DUB, DAMAGE TO LH ENGINE OUTBOARD T/R SLEEVE OBSERVED. MISSING MATERIAL ON TRAILING EDGE OF SLEEVE FROM 8 O?CLOCK TO 9 O?CLOCK OBSERVED DIMENSIONS ARE 27.5 INCHES TOP TO BOTTOM AND 15.5 INCHES FROM TRAILING EDGE TO END OF DAMAGED AREA. PDA CATEGORY 1 IAW GMM 02-30-95. PHOTOS ADDED PHOTO ADDED SDR ADDED
